Strong solutions to stochastic hydrodynamical systems with multiplicative noise of jump type

  • Hakima Bessaih
  • Erika Hausenblas
  • Paul André RazafimandimbyEmail author


In this paper we prove the existence and uniqueness of maximal strong (in PDE sense) solution to several stochastic hydrodynamical systems on unbounded and bounded domains of \({\mathbb{R}^n}\), n = 2, 3. This maximal solution turns out to be a global one in the case of 2D stochastic hydrodynamical systems. Our framework is general in the sense that it allows us to solve the Navier–Stokes equations, MHD equations, Magnetic Bénard problems, Boussinesq model of the Bénard convection, Shell models of turbulence and the Leray-\({\alpha}\) model with jump type perturbation. Our goal is achieved by proving general results about the existence of maximal and global solution to an abstract stochastic partial differential equations with locally Lipschitz continuous coefficients. The method of the proofs are based on some truncation and fixed point methods.

Mathematics Subject Classification

60H15 35Q35 60H30 35R15 


Strong solution Hydrodynamical systems Navier–Stokes MHD Bénard convection Boussinesq equations Shell models Leray-\({\alpha}\) Levy noise Poisson random measure 


  1. 1.
    Barbato D., Barsanti M., Bessaih H., Flandoli F.: Some rigorous results on a stochastic Goy model. J. Stat. Phys. 125, 677–716 (2006)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Bensoussan A.: Stochastic Navier–Stokes equations. Acta Appl. Math. 38, 267–304 (1995)zbMATHMathSciNetCrossRefGoogle Scholar
  3. 3.
    Bensoussan A., Freshe J.: Local solutions for stochastic Navier–Stokes equations. M2AN Math. Model. Numer. Anal. 34(2), 241–273 (2000)zbMATHMathSciNetCrossRefGoogle Scholar
  4. 4.
    Bensoussan A., Temam R.: Equations Stochastiques du type Navier-Stokes. J. Funct. Anal. 13, 195–222 (1973)zbMATHMathSciNetCrossRefGoogle Scholar
  5. 5.
    Bessaih H., Millet A.: Large deviation principle and inviscid shell models. Electron. J. Probab. 14, 2551–2579 (2009)zbMATHMathSciNetCrossRefGoogle Scholar
  6. 6.
    Bessaih H., Flandoli F., Titi E.S.: Stochastic attractors for shell phenomenological models of turbulence. J. Stat. Phys. 140, 688–717 (2010)zbMATHMathSciNetCrossRefGoogle Scholar
  7. 7.
    Brzeźniak Z., Hausenblas E.: Maximal regularity for stochastic convolutions driven by Lévy processes. Probab. Theory Rel. Field. 145(3-4), 615–637 (2009)zbMATHCrossRefGoogle Scholar
  8. 8.
    Brzeźniak Z., Hausenblas E., Razafimandimby P.: Stochastic nonparabolic dissipative systems modeling the flow of liquid crystals: strong solution. RIMS Symp. Math. Anal. Incompress. Flow RIMS Kôkyûroku 1875, 41–73 (2013)Google Scholar
  9. 9.
    Brzeźniak Z., Hausenblas E., Zhu J.: 2D stochastic Navier–Stokes equations driven by jump noise. Nonlinear Anal. 79, 122–139 (2013)zbMATHMathSciNetCrossRefGoogle Scholar
  10. 10.
    Brzeźniak Z., Millet A.: On the stochastic strichartz estimates and the stochastic nonlinear Schrödinger equation on a compact riemannian manifold. Potential Anal. 41(2), 269–315 (2014)zbMATHMathSciNetCrossRefGoogle Scholar
  11. 11.
    Brzeźniak Z., Motyl E.: Existence of a martingale solution of the stochastic Navier–Stokes equations in unbounded 2D and 3D domains. J. Differ. Eqs. 254(4), 1627–1685 (2013)zbMATHCrossRefGoogle Scholar
  12. 12.
    Brzeźniak Z., Maslowski B., Seidler J.: Stochastic nonlinear beam equations. Probab. Theory Rel. Fields 132(1), 119–149 (2005)zbMATHCrossRefGoogle Scholar
  13. 13.
    Brzeźniak, Z., Zhu, J.: Stochastic nonlinear beam equations driven by compensated poisson random measures. arXiv:1011.5377
  14. 14.
    Chepyzhov V., Titi E., Vishik M.: On the convergence of solutions of the Leray-\({\alpha}\) model to the trajectory attractor of the 3D Navier–Stokes system. Discrete Contin. Dyn. Syst. 17, 481–500 (2007)zbMATHMathSciNetGoogle Scholar
  15. 15.
    Cheskidov A., Holm D., Olson E., Titi E.: On a Leray-\({\alpha}\) model of turbulence. Proc. R. Soc. Lond. Ser. A 461, 629–649 (2005)zbMATHMathSciNetCrossRefGoogle Scholar
  16. 16.
    Constantin P., Levant B., Titi E.S.: Analytic study of the shell model of turbulence. Phys. D 219, 120–141 (2006)zbMATHMathSciNetCrossRefGoogle Scholar
  17. 17.
    Chueshov I., Millet A.: Stochastic 2D hydrodynamical type systems: well posedness and large deviations. Appl. Math. Optim. 61(3), 379–420 (2010)zbMATHMathSciNetCrossRefGoogle Scholar
  18. 18.
    de Bouard A., Debussche A.: A stochastic nonlinear Schrödinger equation with multiplicative noise. Commun. Math. Phys. 205(1), 161–181 (1999)zbMATHCrossRefGoogle Scholar
  19. 19.
    de Bouard A., Debussche A.: The stochastic nonlinear Schrödinger equation in H 1. Stoch. Anal. Appl. 21(1), 97–126 (2003)zbMATHCrossRefGoogle Scholar
  20. 20.
    Deugoue, G., Sango, M.: On the strong solution for the 3D stochastic Leray-Alpha model. Bound. Value Probl. vol. 2010, Article ID 723018, p. 31 (2010). doi: 10.1155/2010/723018
  21. 21.
    Dong Z., Jianliang Z.: Martingale solutions and Markov selection of stochastic 3D Navier–Stokes equations with jump. J. Differ. Eqs. 250, 2737–2778 (2011)zbMATHCrossRefGoogle Scholar
  22. 22.
    Duvaut G., Lions J.L.: Inéquations en thermoélasticité et magnéto hydrodynamique. Arch. Ration. Mech. Anal. 46, 241–279 (1972)zbMATHMathSciNetCrossRefGoogle Scholar
  23. 23.
    Ethier, S.N., Kurtz, T.G.: Markov Processes, Characterization and Convergence. Wiley Series in Probability and Mathematical Statistics. Wiley, New York (1986)Google Scholar
  24. 24.
    Fernando B.P.W., Sritharan S.S.: Nonlinear filtering of stochastic Navier–Stokes equation with Itô-Lévy noise Stoch. Anal. Appl 31(3), 381–426 (2013)zbMATHMathSciNetGoogle Scholar
  25. 25.
    Flandoli F., Gubinelli M., Hairer M., Romito M.: Rigourous remarks about scaling laws in turbulent fluid. Commun. Math. Phys 278, 1–29 (2008)zbMATHMathSciNetCrossRefGoogle Scholar
  26. 26.
    Flandoli F., Gatarek D.: Martingale and stationary solutions for stochastic Navier–Stokes equations Probab. Theory Rel. Fields 102(03), 367–391 (1995)zbMATHMathSciNetCrossRefGoogle Scholar
  27. 27.
    Foias C., Manley O., Temam R.: Attractors for the Bénard problem: existence and physical bounds on their fractal dimension. Nonlinear Anal. 11, 939–967 (1987)zbMATHMathSciNetCrossRefGoogle Scholar
  28. 28.
    Galdi G.P., Padula M.: A new approach to energy theory in the stability of fluid motion. Arch. Ration. Mech. Anal 110, 187–286 (1990)zbMATHMathSciNetCrossRefGoogle Scholar
  29. 29.
    Glatt-Holtz N., Ziane M.: Strong pathwise solutions of the stochastic Navier–Stokes system. Adv. Differ. Eqs. 14(5–6), 567–600 (2009)zbMATHMathSciNetGoogle Scholar
  30. 30.
    Gyöngy I., Krylov N.V.: On stochastics equations with respect to semimartingales. II. Itô formula in Banach spaces. Stochastics 6(3–4), 153–173 (1981)MathSciNetGoogle Scholar
  31. 31.
    Hausenblas E., Razafimandimby P.A., Sango M.: Martingale solution to differential type fluids of grade two driven by random force of Lévy type. Potential Anal. 38(4), 1291–1331 (2013)zbMATHMathSciNetCrossRefGoogle Scholar
  32. 32.
    Imkeller P., Pavlyukevich I.: First exit times of SDEs driven by stable L évy processes. Stoch. Process. Appl. 116, 611–642 (2006)zbMATHMathSciNetCrossRefGoogle Scholar
  33. 33.
    Katz N.H., Pavlović N.: Finite time blow-up for a dyadic model of the Euler equations. Trans. Am. Math. Soc. 357, 695–708 (2005)zbMATHCrossRefGoogle Scholar
  34. 34.
    Kim J.U.: Strong solutions of the stochastic Navier–Stokes equations in \({\mathbb{R}^3}\). Indiana Univ. Math. J. 59(4), 1417–1450 (2010)zbMATHMathSciNetCrossRefGoogle Scholar
  35. 35.
    Kupiainen, A.: Statistical theories of turbulence. In: Wehr, J. (ed.) Random Media 2000, p. 29. Wydawnictwa ICM, Warszawa (2004)Google Scholar
  36. 36.
    Ladyzhenskaya O., Solonnikov V.: Solution of some nonstationary magnetohydrodynamical problems for incompressible fluid. Trudy Steklov Math. Inst. 59, 115–173 (1960)Google Scholar
  37. 37.
    Lvov V.S., Podivilov E., Pomyalov A., Procaccia I., Vandembroucq D.: Improved shell model of turbulence. Phys. Rev. E 58, 1811–1822 (1998)MathSciNetCrossRefGoogle Scholar
  38. 38.
    Mikulevicius R.: On strong \({H^{1}_{2}}\)-solutions of stochastic Navier–Stokes equation in a bounded domain. SIAM J. Math. Anal 41(3), 1206–1230 (2009)zbMATHMathSciNetCrossRefGoogle Scholar
  39. 39.
    Motyl E.: Stochastic Navier–Stokes equations driven by Lévy noise in unbounded 3D domains. Potential Anal. 38(3), 863–912 (2013)zbMATHMathSciNetGoogle Scholar
  40. 40.
    Menaldi J.-L., Sritharan S.S.: Stochastic 2-D Navier–Stokes equation. Appl. Math. Optim. 46(1), 31–53 (2012)MathSciNetCrossRefGoogle Scholar
  41. 41.
    Mikulevicius R., Rozovskii B.L.: Stochastic Navier-Stokes Equations and Turbulent Flows SIAM J. Math. Anal. 35(5), 1250–1310 (2004)zbMATHMathSciNetGoogle Scholar
  42. 42.
    Ohkitani K., Yamada M.: Temporal intermittency in the energy cascade process and local Lyapunov analysis in fully developed model of turbulence. Prog. Theor. Phys. 89, 329–341 (1989)MathSciNetCrossRefGoogle Scholar
  43. 43.
    Pardoux, E.: Equations aux dérivées partielles stochastiques non linéaires monotones; Etude de solutions fortes de type Itô. Thèse (PhD Thesis), Université Paris Sud (1975)Google Scholar
  44. 44.
    Peszat, S., Zabzcyk, J.: Stochastic partial differential equations with Lévy noise: an evolution equation approach. Encyclopedia of mathematics and its applications vol. 113. Cambridge University Press, Cambridge (2007)Google Scholar
  45. 45.
    Protter, P.E.: Stochastic integration and differential equations. Applications of Mathematics (New York). Stochastic Modelling and Applied Probability vol. 21, 2nd edn. Springer, Berlin, Heidelberg (2005)Google Scholar
  46. 46.
    Rüdiger B., Ziglio G.: Itô formula for stochastic integrals w.r.t. compensated Poisson random measures on separable Banach spaces. Stochastics 78(6), 377–410 (2006)zbMATHMathSciNetGoogle Scholar
  47. 47.
    Sakthivel K., Sritharan S.S.: Martingale solutions for stochastic Navier–Stokes equations driven by Lévy noise Evol. Equ. Control Theory 1(2), 355–392 (2012)zbMATHMathSciNetCrossRefGoogle Scholar
  48. 48.
    Sango M.: Magnetohydrodynamic turbulent flows: Existence results. Phys. D: Nonlinear Phenom. 239(12), 912–923 (2010)zbMATHMathSciNetCrossRefGoogle Scholar
  49. 49.
    Sermange M., Temam R.: Some mathematical questions related to MHD equations. Commun. Pure Appl. Math. 36, 635–664 (1983)zbMATHMathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Basel 2015

Authors and Affiliations

  • Hakima Bessaih
    • 1
  • Erika Hausenblas
    • 2
  • Paul André Razafimandimby
    • 2
    Email author
  1. 1.Department of MathematicsUniversity of WyomingLaramieUSA
  2. 2.Department of Mathematics and Information TechnologyMontanuniversität LeobenLeobenAustria

Personalised recommendations